Feedback on Retin-A Side Effects and Usage, page 89
If you’ve used Retin-A, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Thanks for your reply….I hope my pores reduce as well just back to normal for me… I did also noticed I have 2 little scars on my check bone that I can see more now. I did always knew that the marks were there mind you. Will they fade as well? Why does it show these things up? is it becasue it thins the skin? thanks again.
AskDocWeb: Retin-A does help rebuild collagen in scarred tissue. Howeve, don’t expect dramatic results in the first few months. It is likely that you will need to use it for over a year to see results on scars. Some report that it also fills in ice pick scars although slowly.
Stopped using Retin-A
I’ve stopped using it Cus of the side effects…my face is not bad enough to keep in using it…I just don’t want it to be worse with it, I have heard a lot of bad results from retin a….I’m going to let my skin rest from the 5 nights I have uesd it.
I have a fungal infection in a lot of places on my body. I have already seen a doctor who gave me an antibiotic the first week and told my to wash my body with dandruff shampoo. The medicine is out and has done nothing and neither has the shampoo. My question is would Retin-A be useful? Do you think if I applied it over my fungal infection it would make it dry up and peel off?
AskDocWeb: Retin-A is NOT an antifungal medication and using it on most places on the body would only make things worse. If the treatment your doctor prescribed for a skin condition doesn’t work then you may need to consult with a specialist, a dermatologist. At least let your doctor known that the treatment didn’t work.
Spots under eyes
I have some spots under my both eyes and so doctor recomended me Tretin 0.05%. But now its been 2 months the spots are till there under my eyes and i dont find any results. Kindly suggest me what should i do?
AskDocWeb: There are many different kinds of spots that can appear under the eyes. While some respond to simple solutions others require the help of a dermatologist or plastic surgeon.
Remove unwanted hair
Retin-a I was wondering if there is anyway to remove hair while using retin-a because it is very dark and ugly and very noticeable.
AskDocWeb: There are a couple of ways that Retin-A users have suggested for removing unwanted hair, threading and sugaring. Threading involves rolling twisted cotton threads over the skin to remove unwanted hair. It’s simple enough that most people can learn how to do it. There is even a “Threading for Dummies” video on youtube that explains it pretty well.
If you want someone to do it for you then you may want to try Sugaring. It’s a method similar to waxing but without the wax. If you go to a trained sugaring professional, they should be using only all natural sugar with no wax. The advantage of sugaring over waxing is that instead of sticking to the skin, the sugar sticks to the hair and pulls only the hair. Waxing pulls the skin with the hair and can be traumatic. Sugaring is typically safe for people with sensitive skin, especially those using Retin-A. The problem is finding someone that is trained in sugaring. When you call around, make sure they don’t use sugar wax which is a combination of sugar and wax. Sugaring washes right off and leaves no sticky residue on the skin afterwards.
I’m planning to get pregnant
Hello. I have been using Retin-A gel for about 7 months. Overall I’m pleased with the results and my skin look much better now, though I still have a slight redness on my face. My Q is will my skin condition continuing to improve or the results I’ve got now are the last? And as well I’m planning to get pregnant. When should I stop using the medication? How many mnth in advance? Thank You,
AskDocWeb: Retin-A stays in the body for about a week after you stop using it. The makers of isotretinoin, a related drug, suggest that women stop using it one month before trying to get pregnant. Based on the suggestion for isotretinoin, a safe approach would be to stop using Retin-A at least one month before trying to get pregnant or 3 months for perfect peace of mind. Good luck on the pregnancy!
Chin wrinkles and age lines
I am diabetic wondering if that can be a issue. I alway always wear large hats and been using Retin-A off and on for a yr and a half I stop in the summer. I see my chin is getting more wrinkles and the small age lines are getting longer? Will my skin eventually get even? What to do?
AskDocWeb: Getting general answers from the Internet is not likely to produce the results you want. The best answers to your questions would come from a dermatologist after they evaluated your skin type, skin condition and medical history.
Stopped too soon!
Great news after reading all your post I saw that I had done exactly what i read.. I had stopped too soon. I kept using it and woolaa my chin is so beautiful!!! like the rest of my face!!!! I even used a lil closer to my eyes where i had new lines and THEY ARE GONE!!! I you RETIN-A. I will continue using this and will keep recommending it! Thanks for the info you’ve posted I always had faith retin-A it really does help!
AskDocWeb: Thanks for sharing that Donicia. It sounds like you are delighted with your results. That’s what it takes to make a happy customer.
New to Retin-A
I just started using Retin A micro 0.04, 4 days ago .. However, my skin is beginning to become blotchy with dark spots and some red spots. Whenever I wash my face with soap or I apply moisturizer, the skin near my cheekbones have a burning feeling. Some parts of my skin are peeling. Is this normal? Today is day 4 and after applying a pea sized amount of retin a, I put vitamin e cream ontop half hour after applying the retin a .. Will the application of the vitamin e affect the overall results from the retin a? And is the bitching and slight burning and peeling of the skin also normal? Should I discontinue the use? Or use it every other day? I also applied retin a under my eyes on my dark circles, i feel as though my dark circles have darkened further and have become more sensitive .. What should I do?
AskDocWeb: It seems that many people have difficulty believing that their skin condition is likely to look worse before it gets better but that is the way that Retin-A typically works. Peeling and a burning sensation are common side effects during the first few weeks of use. If this becomes unacceptable, check with your doctor or dermatologist.
Read more feedback about Retin-A
Report – 87 – 88 – Page 89 – 90 – 91 – 92 – Last Page 103
If you find this page useful share it with others. If you have used Retin-A, use the form below to add your review of Retin-A, feedback or suggestions that may help others. Please note that all addresses are held confidential.